# SDR SWAA2021112933836

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 551DB LATCH SPRING LOC AT LT WING (1 EA) ; 2021-487812 / [01] REPLACED ACCESS PANEL 551 LATCH SPRING LOC AT LT WING 1EA IAW B737-700 SRM 51-40-02 -0G-0; [02] REPLACED ACCESS PANEL 551 DB LATCH SPRING LOC AT LT WING 1EA IAW B737-700 SRM 51-40-02 -0G-0; [03] REPLACED ACCESS PANEL 551 DB LATCH SPRING LOC AT LT WING 1EA IAW B737-700 SRM 51-40-02 -0G-0
